Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Variationally complete representations are polar

Authors: Antonio J. Di Scala and Carlos Olmos
Journal: Proc. Amer. Math. Soc. 129 (2001), 3445-3446
MSC (1991): Primary 53C40; Secondary 53C35
Published electronically: May 30, 2001
MathSciNet review: 1845024
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information


A recent result of C. Gorodski and G. Thorbergsson, involving classification, asserts that a variationally complete representation is polar. The aim of this paper is to give a conceptual and very short proof of this fact, which is the converse of a result of Conlon.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53C40, 53C35

Retrieve articles in all journals with MSC (1991): 53C40, 53C35

Additional Information

Antonio J. Di Scala
Affiliation: Facultad de Matemática, Astronomía y Física, Universidad Nacional de Córdoba, 5000 Córdoba, Argentina

Carlos Olmos
Affiliation: Department of Mathematics, Ciudad Universitaria, 5000 Córdoba, Argentina

Keywords: Variationally complete, polar representations, $s$-representations
Received by editor(s): November 9, 2000
Received by editor(s) in revised form: December 6, 2000
Published electronically: May 30, 2001
Additional Notes: This research was supported by Universidad Nacional de Córdoba, CONICET, CONICOR, Secyt-UNC, ANPCyT and CIEM
Communicated by: Wolfgang Ziller
Article copyright: © Copyright 2001 American Mathematical Society